# SDR ARWA20011104

- Difficulty date: November 18, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LOST HYDRAULIC FLUID TO STAND PIPE AND PRESS 0, PERFORMED LOSS OF HYDRAULIC FLUID AND PRESS CHECKLIST AND RETURNED TO MIAMI.  LANDED IN MIAMI OVERWEIGHT AT 272,600 WITHOUT INCIDENT.  FOUND LT MLG BUNGEE CYLINDER PRESSURE LINE LEAKING.  REMOVED AND REPLACED LINE IAW MM 20-12-0, SERVICED HYDRAULIC SYSTEM IAW MM 12-30-1.  PERFORMED LEAK CHECK IAW MM 29-00 FOUND NORMAL NO LEAK NOTED.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION A-INSPECTION IAW FA DC8 MM J/C 6100, NO DISCREPANCIES NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
